# SDR MWEA96053

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Aft Press Blhkd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RADIAL STIFFENER CRACKED AT 9 O'CLOCK POSITION ON AFT PRESSSURE BULKHEAD.  INSTALLED DOUBLE ANGLE REPAIR IAW SRM 53-01 FIG 2 SHT 4.
